# SDR CA020726005

- Difficulty date: July 24, 2002
- Submitted: August 16, 2002
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 21,776 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 2610 · Detection System
- Part: Fire Detector
- Part number: 302158
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

(CAN) CREW REPORTED A RIGHT ENGINE FIRE LIGHT IN FLIGHT.THE WARNING LIGHT ILLUMINATED, WENT OUT FOR A BRIEF PERIOD AND THEN CAME ON AGAIN. THERE WAS NO PHYSICAL EVIDENCE OF A FIRE AND ALL ENGINE PARAMETERS WERE NORMAL. THE ENGINE WAS SHUT DOWN AND THE FIRE BOTTLE DISCHARGED. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTION DETERMINED THAT THE AFT LOWER FIRE DETECTOR WAS DEFECTIVE. TIME ON PART UNKNOWN.
